Research Repository

Browse by Author: Nguang, SK

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 13.

Article

Liu, X, Su, X, Shi, Peng ORCID: 0000-0001-8218-586X, Nguang, SK and Shen, C (2019) Fault detection filtering for nonlinear switched systems via event-triggered communication approach. Automatica, 101. pp. 365-376. ISSN 0005-1098

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0001-8218-586X and Zhao, X (2018) Stability and H-infinity control of discrete-time switched systems via one-step ahead Lyapunov function approach. IET Control Theory and Applications, 12 (8). 1141 - 1147. ISSN 1751-8644

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0001-8218-586X and Nasiri, A (2017) Robust H∞ Control of Discrete-Time Nonhomogenous Markovian Jump Systems via Multistep Lyapunov Function Approach. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (7). 1439 - 1450. ISSN 2168-2216

Zhao, X, Shi, Peng ORCID: 0000-0001-8218-586X, Yin, Y and Nguang, SK (2017) New Results on Stability of Slowly Switched Systems: A Multiple Discontinuous Lyapunov Function Approach. IEEE Transactions on Automatic Control, 62 (7). 3502 - 3509. ISSN 0018-9286

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0001-8218-586X and Peng, L (2017) Finite-time stabilization of Markovian jump delay systems – a switching control approach. International Journal of Robust and Nonlinear Control, 27 (2). 298 - 318. ISSN 1049-8923

Gao, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Li, H and Nguang, SK (2015) Output tracking control for fuzzy delta operator systems with time-varying delays. Journal of the Franklin Institute, 352 (7). 2951 - 2970. ISSN 0016-0032

Zhang, J, Shi, Peng ORCID: 0000-0003-2668-7616, Qiu, J and Nguang, SK (2015) A novel observer-based output feedback controller design for discrete-time fuzzy systems. IEEE Transactions on Fuzzy Systems, 23 (1). 223 - 229. ISSN 1063-6706

Zhang, Y, Shi, Peng ORCID: 0000-0001-8218-586X, Nguang, SK, Zhang, J and Karimi, HR (2014) Finite-time boundedness for uncertain discrete neural networks with time-delays and Markovian jumps. Neurocomputing, 140. 1 - 7. ISSN 0925-2312

Zhang, Y, Shi, Peng and Nguang, SK (2014) Observer-based finite-time H∞ control for discrete singular stochastic systems. Applied Mathematics Letters, 38. 115 - 121. ISSN 0893-9659

Zhang, Y, Shi, Peng, Nguang, SK and Song, Y (2014) Robust finite-time H∞ control for uncertain discrete-time singular systems with Markovian jumps. IET Control Theory and Applications, 8 (12). 1105 - 1111. ISSN 1751-8644

Nguang, SK and Shi, Peng (2001) H∞ filtering design for uncertain nonlinear systems under sampled measurements. International Journal of Systems Science, 32 (7). 889 - 898. ISSN 0020-7721

Nguang, SK and Shi, Peng (2000) On designing filters for uncertain sampled-data nonlinear systems. Systems and Control Letters, 41 (5). 305 - 316. ISSN 0167-6911

Conference or Workshop Item

Nguang, SK and Shi, Peng ORCID: 0000-0003-2668-7616 (2000) Stabilisation of a Class of Nonlinear Time-Delay Systems Using Fuzzy Models. In: 39th IEEE Conference on Decision and Control, 12 December 2000-15 December 2000, Sydney, Australia.